# SDR SCNA20201116240

- Difficulty date: November 1, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 60,154 hours, 22,792 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: R2 Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON R2 DOOR MOP SILL, STA 967+4 TO 967+25, RBL 46, WL 208 MULTIPLE AREA'S.  R2 DOOR MOP SILL BS 967+4-967+25 RBL 46 FOUND TO BE OUT OF LIMITS, IAW B737-800 SRM 53-70-15-1A-1 FIG 103 DETAIL D.  REMOVED AND REPLACED MOP SILL, IAW B737-800 SRM 51-40-02-0G-0 AND BOEING DRAWING 147A8501 REV B.
